STABILITY ANALYSIS OF GENERALIZED MODEL OF HUMAN T-CELL LYMPHOTROPIC VIRUS I (HTLV-I) INFECTION OF CD4+ T-CELLSAbstract
Vol. 11 (1). Jan 2020, No. 17, pp. 170-181
S. Z. RIDA, Y. A. GABER
In this paper, we present the fractional-order model of (HTLV-I) infection of CD4+ T-cells. We show that this model possesses non-negative solutions as desired in any population dynamics. The stability of different equilibria of this model are discussed in detail. Natural-Adomian Decomposition method (N-ADM) is used to compute an analytical solution of the system of nonlinear fractional differential equations governing the problem. The results are compared with the results obtained by the classical Runge-Kutta method in the case of integer-order derivatives.